# SDR USAA2010021190341

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 31,047 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 932 - PHX - EEL - EMERGENCY EXIT SIGN 4L NEEDS REPAIR.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS AT DOOR 4L.
